Share:


A Backward Identification Problem for an Axis-Symmetric Fractional Diffusion Equation

    Xiangtuan Xiong Affiliation
    ; Xiaojun Ma Affiliation

Abstract

We consider a backward ill-posed problem for an axis-symmetric fractional diffusion equation which is described in polar coordinates. A closed form solution of the inverse problem is obtained. However, this solution blows up. For numerical stability, a general regularization principle is presented for constructing regularization methods. Several numerical examples are conducted for showing the validity and effectiveness of the proposed methods.

Keyword : ill-posedness, regularization, fractional diffusion equation, closed form solution

How to Cite
Xiong, X., & Ma, X. (2017). A Backward Identification Problem for an Axis-Symmetric Fractional Diffusion Equation. Mathematical Modelling and Analysis, 22(3), 311-320. https://doi.org/10.3846/13926292.2017.1309329
Published in Issue
May 19, 2017
Abstract Views
144
PDF Downloads
148